A generalization of Skljarenko’s theorem
Doklady Akademii Nauk, Tome 163 (1965) no. 4, pp. 823-826
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1965_163_4_a9,
author = {Yu. P. Orevkov},
title = {A generalization of {Skljarenko{\textquoteright}s} theorem},
journal = {Doklady Akademii Nauk},
pages = {823--826},
year = {1965},
volume = {163},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1965_163_4_a9/}
}
Yu. P. Orevkov. A generalization of Skljarenko’s theorem. Doklady Akademii Nauk, Tome 163 (1965) no. 4, pp. 823-826. http://geodesic.mathdoc.fr/item/DAN_1965_163_4_a9/